# SDR CALA2025090908656

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 32,121 hours, 11,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABOVE 120 KNOTS ON TAKEOFF ROLL AFT CARGO DOOR LIGHT ILLUMINATED.  PRESSURIZATION NORMAL. AFT CARGO DOOR LIGHT ILLUMINATED DURING FLIGHT. CHECKED AFT CARGO DOOR, LOCKS AND LATCHES NORMAL. APPLIED MEL. CHECKED DOOR BEING LOCKED AND LATCHED BEFORE DISPATCH. T/S USING FIM 52-30 TASK 803. R/R AFT CARGO DOOR WARNING SWITCH (S961) IAW AMM 52-71-31-000-802. AFT CRAGO DOOR INDICATION  SWITCH TEST PASSED. DURING PSEU SELF TEST ORIGINAL FAULT CLEARED BUT TWO NEW FAULTS APPEAR.. REQUIRES FURTHER T/S.. CYCLED POWER, TROUBLESHOT SYS PER FIM 52-10-802, PSEU SELF TEST PASS WITH NO EXISTING FAULTS.
